# SDR CALA2011032800203

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 46,117 hours, 6,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T626818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 297 RBL 89 FLOOR SUPPORT FOUND CORROSION.  R1 DOOR FWD GIRT BAR FITTING ATTACHED PLATE ASSY WAS REPLACED AS PER AMM 25-66-05.  ATTACH FORM 44.0008 ITEM 1 TO ITEM 2 ACCOMPLISHED.
